# SDR MASA2010052100531

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 33,857 hours, 35,975 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR AFT SUPP ARM BROKEN AT HINGE.  MX R2 DOOR SUPPORT STRUT.
